# SDR MALA040625

- Difficulty date: October 27, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 42,168 hours, 46,868 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Skin
- Condition: Dented
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED 7 DENTS IN LT UPPER STAB SKIN.  FIVE ARE WITHIN LIMITS PER THE SRM & 2 WERE DELAMINATED AND REPAIRED PER EO S55017.
